HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Sharp asymptotic behavior of solutions to nonlinear schrödinger equations with repulsive interactions

Files in This Item:
pre612.pdf782.91 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83757

Title: Sharp asymptotic behavior of solutions to nonlinear schrödinger equations with repulsive interactions
Authors: Kita, Naoyasu Browse this author
Ozawa, Tohru Browse this author
Issue Date: 19-Nov-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 612
Start Page: 1
End Page: 10
Abstract: A detailed description is given on the large time behavior of scattering solutions to the Cauchy problem for nonlinear Schrodinger equations with repulsive interac­tions in the short-range case without smallness condition on the data.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69361
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University